Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 5, NWS Tulsa, OK

March 4, 2004Latimer County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 4, 2004, 4:51 PM CST for Latimer County, Pushmataha County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2004, 4:51 PM CST (22:51 UTC)
Expired
Mar 4, 2004, 5:30 PM CST
In force
39 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Latimer County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 102 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 4, 2:05 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2004-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2004-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 439 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
441 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
439 m²/s²
0-3 km storm-relative helicity
531 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 042251
SVRTUL
OKC077-127-042330-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
450 PM CST THU MAR 4 2004

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  EASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 530 PM CST

* AT 450 PM CST...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS ALONG
  A LINE EXTENDING FROM 8 MILES NORTHWEST OF RED OAK TO 5 MILES NORTH
  OF KIAMICHI TO 7 MILES SOUTH OF CLOUDY...MOVING EAST AT 55 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BENGAL...RED
  OAK...CLOUDY...NASHOBA...KIAMICHI AND ALBION.

WIND GUSTS TO 70 MPH CAN BE EXPECTED IN THE WARNED AREA. STAY
INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. BE ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS AS STORMS APPROACH.

LAT...LON 3459 9528 3506 9527 3506 9493 3469 9506
          3468 9494 3451 9494 3451 9504 3426 9504
          3415 9531

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 4:46 PM CST, 5 minutes earlier.

Area forecast discussion, Mar 4, 4:46 PM CST, 5 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE TULSA OKLAHOMA
446 PM CST THU MAR 4 2004

SQUALL LINE CONTINUES TO RACE ACROSS SOUTHEAST OKLAHOMA AND WILL
MOVE INTO WEST CENTRAL ARKANSAS AROUND 2330Z.  WE HAVE ONLY NOTED
BRIEF ATTEMPTS TO DEVELOP MESOCYCLONES...BUT NOTHING HAS BECOME
ESTABLISHED.  THE POTENTIAL REMAINS HIGH FOR STRONG / DAMAGING WIND
GUSTS WITH THE LINE.  EXTRAPOLATION OF THE REFLECTIVITY BOW SUGGESTS
THE GREATEST THREAT FOR SEVERE GUSTS WILL BE ACROSS HASKELL AND
LATIMER COUNTIES AND EVENTUALLY INTO THE FORT SMITH AREA.

LIFTED INDEX VALUES REMAIN UNIMPRESSIVE AT 0 TO -2 AHEAD OF THE
LINE.  AS THE UPPER SYSTEM MAKES ITS CLOSEST APPROACH TO THE REGION
IN A FEW MORE HOURS...COLD AIR ALOFT AND INCREASING DEEP LAYER SHEAR
WILL OVERSPREAD THE STORMS...BUT THIS MAY OCCUR AFTER THE ACTIVITY
EXITS OUR AREA.

FORECAST ID= 08

.TSA WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL MIDNIGHT CST THURSDAY FOR ZONES
ARZ001>002...ARZ010>011...ARZ019>020...ARZ029.

WIND ADVISORY UNTIL MIDNIGHT CST THURSDAY FOR ZONES
ARZ001>002...ARZ010>011...ARZ019>020...ARZ029.

OK...FLASH FLOOD WATCH UNTIL MIDNIGHT CST THURSDAY FOR ZONES
OKZ049...OKZ053>076.

WIND ADVISORY UNTIL 600 PM CST THURSDAY FOR ZONES
OKZ049-053>076
Hazardous weather outlook, Mar 4, 1:00 PM CST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CST THU MAR 4 2004

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051200-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT

...SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS WILL OCCUR THIS
   AFTERNOON AND THIS EVENING ACROSS MUCH OF EASTERN OKLAHOMA...WEST
   CENTRAL AND NORTHWEST ARKANSAS...

...FLASH FLOODING LIKELY ACROSS PORTIONS OF NORTHEAST OKLAHOMA...

SEVERE WEATHER WILL AFFECT EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
LATE THIS AFTERNOON AND EVENING.  STRONG STRAIGHT LINE WINDS...
LOCALLY IN EXCESS OF 80 MPH...WILL BE POSSIBLE ALONG WITH ISOLATED
TORNADOES.

AT 1PM...A WARM FRONT HAD MOVED NORTHWARD THROUGH MUCH OF EASTERN
OKLAHOMA AND WAS ORIENTED FROM NEAR PONCA CITY SOUTHWESTWARD TO NEAR
WICHITA FALLS TEXAS.  A STRENGTHENING SURFACE LOW WILL TRACK ALONG
THIS BOUNDARY AS AN UPPER STORM SYSTEM LIFTS NORTHEASTWARD INTO THE
CENTRAL PLAINS.  AN EXTENSIVE SQUALL LINE EXTENDED FROM SOUTHWEST
OKLAHOMA INTO SOUTH TEXAS.

CURRENT DATA SUPPORTS A WIDESPREAD DAMAGING WIND EVENT WITH ISOLATED
TORNADOES POSSIBLE AS THIS SQUALL LINE ENTERS EASTERN OKLAHOMA.
TORNADIC POTENTIAL WILL BE MAXIMIZED WITH ANY STORM WHICH CAN
DEVIATE FROM THE PRIMARY MOTION OF THE SQUALL LINE...WITH AN
ADDITIONAL TORNADIC THREAT WITHIN BOWING SEGMENTS OF THE SQUALL
LINE.

ADDITIONALLY...PREVIOUS HEAVY RAINS HAVE LEFT SATURATED CONDITIONS
AND ANY BURST OF HEAVY RAINS WILL LIKELY CAUSE ADDITIONAL FLOODING
CONCERNS.  A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA
THROUGH THIS EVENING...AND FLASH FLOOD WARNINGS WILL LIKELY BE REQUIRED
THIS AFTERNOON AND EVENING.

PREPARATIONS SHOULD BE MADE FOR WIDESPREAD SEVERE WEATHER.
ADDITIONAL TECHNICAL DETAILS WILL BE FORTHCOMING IN UPDATED FORECAST
DISCUSSIONS...WITH LATER WARNINGS INDICATING THE AREAS OF HIGHEST
THREAT AND IMMEDIATE CALL TO ACTION STATEMENTS.

SPOTTER / EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON.

WARNING PROBABILITIES FOR SEVERE THUNDERSTORMS AND TORNADOES CAN BE
FOUND IN THE OUTLOOK SECTION AT: WWW.SRH.NOAA.GOV/TULSA. GIVEN
PROBABILITIES REPRESENT THE POTENTIAL FOR A WARNING TO BE ISSUED AT
YOUR LOCATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ONCE THE MAIN TROUGH AXIS MOVES EAST OF THE AREA FRIDAY...
SETTLED WEATHER IS ANTICIPATED FOR THE REMAINDER OF THE OUTLOOKED
PERIOD.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR
AND GRAPHICAL INFORMATION.

In the hours before

Special weather statement, Mar 4, 11:00 AM CST, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1100 AM CST THU MAR 4 2004

OKZ054>064-041800-
CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-NOWATA OK-OSAGE OK-OTTAWA OK-
PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
1100 AM CST THU MAR 4 2004

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM WATCH
NUMBER 21 FOR THE FOLLOWING AREAS:

IN EASTERN OKLAHOMA

CRAIG                CREEK               DELAWARE
MAYES                NOWATA              OSAGE
OTTAWA               PAWNEE              ROGERS
TULSA                WASHINGTON
Local storm report, Mar 4, 12:09 PM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1209 PM CST THU MAR 04 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      BARTLESVILLE            36.74N 95.95W
03/04/2004                   WASHINGTON         OK   COUNTY OFFICIAL

            RISIDUAL STREET FLOODING IN METRO AREA.

0900 AM     FLASH FLOOD      BARTLESVILLE            36.74N 95.95W
03/04/2004                   WASHINGTON         OK   COUNTY OFFICIAL

            STRET FLOODING...ALSO WATER IN A FEW HOMES ALONG NOWATA
            ROAD

0830 AM     FLASH FLOOD      5 N WANN                36.99N 95.80W
03/04/2004                   WASHINGTON         OK   EMERGENCY MNGR

            BRIDGE UNDER REPAIR WASHED OUT

0815 AM     FLASH FLOOD      4 E WANN                36.91N 95.73W
03/04/2004                   NOWATA             OK   EMERGENCY MNGR

            WATER OVER THE ROAD ON HIGHWAY 10 JUST EAST OF WANN

0800 AM     FLASH FLOOD      4 N HOMINY              36.48N 96.39W
03/04/2004                   OSAGE              OK   EMERGENCY MNGR

            WATER STILL OVER HIGHWAY 99. ISOLATED FLOODING ALSO ON
            OTHER COUNTY ROADS.

0720 AM     FLASH FLOOD      4 N HOMINY              36.48N 96.39W
03/04/2004                   OSAGE              OK   EMERGENCY MNGR

            WATER OVER THE ROAD.

&&

SAA
Special weather statement, Mar 4, 1:52 PM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
152 PM CST THU MAR 4 2004

ARZ001>002-010>011-019>020-029-OKZ049-053>076-050100-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-
WASHINGTON AR-ADAIR OK-CHEROKEE OK-CHOCTAW OK-CRAIG OK-CREEK OK-DELAWARE OK-
HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH OK-MAYES OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-PUSHMATAHA OK-
ROGERS OK-SEQUOYAH OK-TULSA OK-WAGONER OK-WASHINGTON OK-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 24 UNTIL 700 PM
CST THURSDAY EVENING FOR THE FOLLOWING AREAS:

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES...
IN NORTHWEST ARKANSAS:

BENTON                CARROLL               CRAWFORD
MADISON               WASHINGTON

IN WEST CENTRAL ARKANSAS:

FRANKLIN              SEBASTIAN

IN OKLAHOMA THIS WATCH INCLUDES 25 COUNTIES...
IN EAST CENTRAL OKLAHOMA:

CHEROKEE              MUSKOGEE              OKFUSKEE
SEQUOYAH

IN NORTHEAST OKLAHOMA:

ADAIR                 CRAIG                 CREEK
DELAWARE              MAYES                 NOWATA
OKMULGEE              OSAGE                 OTTAWA
PAWNEE                ROGERS                TULSA
WAGONER               WASHINGTON

IN SOUTHEAST OKLAHOMA:

CHOCTAW               HASKELL               LATIMER
LE FLORE              MCINTOSH              PITTSBURG
PUSHMATAHA

THIS INCLUDES THE CITIES OF ANTLERS...BARTLESVILLE...BENTONVILLE...
BERRYVILLE...BRISTOW...BROKEN ARROW...CEDARVILLE...CHARLESTON...
CLAREMORE...CLAYTON...EUFAULA...EUREKA SPRINGS...FAYETTEVILLE...FORT
SMITH...HUGO...HUNTSVILLE...JAY...MCALESTER...MIAMI...MOUNTAINBURG...
MUSKOGEE...NATURAL DAM...NOWATA...OKEMAH...OKMULGEE...OZARK...
PAWHUSKA...PAWNEE...POTEAU...PRYOR...ROGERS...SALLISAW...SAND
SPRINGS...SILOAM SPRINGS...SPRINGDALE...STIGLER...STILWELL...
TAHLEQUAH...TULSA...VAN BUREN...VINITA...WAGONER AND WILBURTON.
Special weather statement, Mar 4, 1:52 PM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION TO EXP TIME
NATIONAL WEATHER SERVICE TULSA OK
152 PM CST THU MAR 4 2004

ARZ001>002-010>011-019>020-029-OKZ049-053>076-050200-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-
WASHINGTON AR-ADAIR OK-CHEROKEE OK-CHOCTAW OK-CRAIG OK-CREEK OK-DELAWARE OK-
HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH OK-MAYES OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-PUSHMATAHA OK-
ROGERS OK-SEQUOYAH OK-TULSA OK-WAGONER OK-WASHINGTON OK-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 24 UNTIL 800 PM
CST THURSDAY EVENING FOR THE FOLLOWING AREAS:

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES...
IN NORTHWEST ARKANSAS:

BENTON                CARROLL               CRAWFORD
MADISON               WASHINGTON

IN WEST CENTRAL ARKANSAS:

FRANKLIN              SEBASTIAN

IN OKLAHOMA THIS WATCH INCLUDES 25 COUNTIES...
IN EAST CENTRAL OKLAHOMA:

CHEROKEE              MUSKOGEE              OKFUSKEE
SEQUOYAH

IN NORTHEAST OKLAHOMA:

ADAIR                 CRAIG                 CREEK
DELAWARE              MAYES                 NOWATA
OKMULGEE              OSAGE                 OTTAWA
PAWNEE                ROGERS                TULSA
WAGONER               WASHINGTON

IN SOUTHEAST OKLAHOMA:

CHOCTAW               HASKELL               LATIMER
LE FLORE              MCINTOSH              PITTSBURG
PUSHMATAHA

THIS INCLUDES THE CITIES OF ANTLERS...BARTLESVILLE...BENTONVILLE...
BERRYVILLE...BRISTOW...BROKEN ARROW...CEDARVILLE...CHARLESTON...
CLAREMORE...CLAYTON...EUFAULA...EUREKA SPRINGS...FAYETTEVILLE...FORT
SMITH...HUGO...HUNTSVILLE...JAY...MCALESTER...MIAMI...MOUNTAINBURG...
MUSKOGEE...NATURAL DAM...NOWATA...OKEMAH...OKMULGEE...OZARK...
PAWHUSKA...PAWNEE...POTEAU...PRYOR...ROGERS...SALLISAW...SAND
SPRINGS...SILOAM SPRINGS...SPRINGDALE...STIGLER...STILWELL...
TAHLEQUAH...TULSA...VAN BUREN...VINITA...WAGONER AND WILBURTON.
Special weather statement, Mar 4, 3:33 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
333 PM CST THU MAR 4 2004

OKZ064>066-042245-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
333 PM CST THU MAR 4 2004

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     CREEK AND OKMULGEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 333 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
PAYNE...LINCOLN AND POTTAWATOMIE COUNTIES...MOVING NORTHEAST AT 55
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WILSON...MANNFORD...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW
...PHAROAH...CASTLE...PADEN...BOLEY...MASON...OKFUSKEE...WELTY...OKMU
LGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER...MO
RRIS...ERAM...PRESTON...BEGGS...BALD HILL... HECTORVILLE...
BRISTOW...MILFAY...SLICK...DEPEW...MOUNDS...SHAMROCK... KIEFER...
DRUMRIGHT...OILTON...SILVER CITY...KELLYVILLE AND SAPULPA.

A LARGE PORTION OF CREEK...OKMULGEE AND OKFUSKEE COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 445 PM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 7:40 AM CSTFlash Flood WarningTSAOsage2 hr
Mar 4, 8:25 AM CSTFlash Flood WarningTSANowata, Washington4 hr
Mar 4, 2:34 PM CSTFlash Flood WarningTSANowata, Osage, Pawnee, Washington4 hr
Mar 4, 3:31 PM CSTSevere Thunderstorm WarningTSAChoctaw, Latimer, McIntosh, Pittsburg, Pushmataha74 min
Mar 4, 4:05 PM CSTSevere Thunderstorm WarningTSAHaskell, Muskogee55 min
Mar 4, 4:39 PM CSTFlash Flood WarningTSARogers111 min
Mar 4, 4:42 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, LeFlore, Sequoyah78 min
Mar 4, 4:57 PM CSTSevere Thunderstorm WarningTSAHaskell33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.